CSN Login
Members Online: 5

Red and pain skin after radiation

br777
Posts: 2
Joined: Jul 2013

Hi my mom had suguery for breast cancer and did chemo and radiation. Her skin is all red, itchy and feel burn sometimes. The part being exposed to radiation turns black. She feels pain and I'm worried about her.

I'm wondering can any body recommend a cream or something that can heal her problem. Thank you very much!

Wish everyone healthy.

camul's picture
camul
Posts: 2141
Joined: Dec 2010

Like your mom, I was burned b4 using the cream. It is more like vasoline, it worked really well for healing. My rads were to the bum, hips, and pelvic region, so my burning and cracking was literally in the crach. Couldnt.sit, stand, or turn. I also used a.cold pack. Patted the area rather than wipe after shower, and used non alcohol wiped. Took a week
to 10 days to heal.

r

Ritzy's picture
Ritzy
Posts: 4384
Joined: Aug 2009

Have your Mom call or go see her rads oncologist.  He should be able to help her.  I don't know why it would be black.  I understand that it could be red as it is burnt.  I used aquaphor and Biafine during radiation.  Good luck to her and keep us updated.

Sue :)

br777
Posts: 2
Joined: Jul 2013

She is in China. The doctor can only do iv but she has terrible reaction after iv.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network